Addiction: Substance Abuse Community
I'M WITHDRAWLING FROM NORCO AND XANAX DOES ANYTHING HELP.
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I'M WITHDRAWLING FROM NORCO AND XANAX DOES ANYTHING HELP.

I have been taking norco 10mgs 8times a day and Xanax 1mg three times a day. I ran out of both medications 10 days early and now i'm starting to feel the effects.I wish I didnt get on them in the first place but i really do need them for pain and anxiety. What should i do for those ten days till i get them filled. I also need somm advice on how to get my prescriptions cheaper I pay 200dollars a month for my meds. THats like financing a dam car. So if anyone can give me advice please do.
Related Discussions
7 Comments Post a Comment
Blank
Avatar_n_tn
Opiate withdrawal although uncomfortable and painful is not an immediate health threat.
Benzo withdrawal (xanax), from what i've read and heard here on the forum, should not be stopped quickly like that.  Try to get some clonidine or just come clean with your dr. and ask for some more xanax.  If you don't want to tell your dr. then at least ask for more xanax.  It isn't really looked at as being addictive so I doubt that the doc will be suspicious,

Can you describe your symptoms of withdrawal?
Blank
177003_tn?1266273955
It's bad running out of both at the same time. Opiates are hard to w/d from some times, but not really dangerous. The xanax is a benzo and should never be stopped abruptly. It can cause seizures and worse. I'm not sure how long you've been taking it, but your dr. needs to know you don't have any.

I wish you will and hopefully you will be ok but really consider seeing a dr. tomorrow about the xanax w/d.

Take Care.....LS
Blank
177036_tn?1192290235
I suggest you ask for some clonidine from your doctor... it works well for WD symptoms.

Use this site to do research using the search engine on top... There are lots of people here that have been through exactly what you are going through and can help a lot....
Blank
Avatar_f_tn
I thought I needed Xanax too.  I was having panic attacks, major anxiety.  The funny thing is when I stop the opiates no more panic attacks.  I would check with your doc and see if there is another way besides opiates to manage your pain.  And what you are going through right now will continue to happen - with opiates we need more and more for the same affect.  They are not the best long term solution or any solution in my opinion.  They are way too addicting.  

Good luck to you!

Shelby
Blank
177036_tn?1192290235
PS, Clonidine is a blood pressure medication and is also prescribed to aleaviate withdrawal symptoms from opiates...

Doctors are hearing about troubles with pain meds more and more and are willing to help you if you go in and be honest with them about everything... including the lack of funds... they might even have samples of certaing meds you can take?

Welcome to the forum.  I am glad to see new people come on board and learn about the dangers of these meds.... consider yourself blessed to have not gone the the heights some of us has.... I have heard of people taking upwards to 100 pills a day.... At your level you wont have the kind of problems that some of us had..... A doctor once told me that he knew someone that was taking 40 pills a day and I asked how that was possible and he said "they just get used to it."   Please do yourself a favor and don't get used to it.  Learn from this site to respect your body and run from these meds if you can.
Best
Fish
Blank
Avatar_n_tn
go to the doctor or ask yours to give you more the withdrawal side effects are not worth it for benzos that is. If you want to have a terrible time until you can fill up later. The xanax can minimize some of the pain and could help you get off norcos if youre determined to do so. Norcos are not as hard to get off of it would be more if you wanted to because you will experience pain bad pain and that will make you want to give in. Xanax or benzo are terrible to get off of because it is both mental and physical side effects.
Blank
198154_tn?1337790865
this thread is 3 years old.  None of those people are here anymore.  FYI
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
3092482_tn?1412261602
Blank
weaver71
Other
1926359_tn?1331591739
Blank
lulu747
Vancouver
2083449_tn?1381358308
Blank
Sonrissa
NV
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4810126_tn?1415169246
Blank
EvolverU
Boston, MA